# SDR DJFA2007123

- Difficulty date: November 3, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N413LX
- Make and model: Beech 400A
- Aircraft serial: RK209
- Aircraft time: 7,292 hours, 6,100 cycles
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2847G0536180
- Condition: Ruptured
- Location: Hyd System
- Part time: 11,514 hours, 10,226 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW EXPERIENCED COMPLETE HYDRAULIC FAILURE AT 4000' ON APPROACH INTO KDAL, LOST ALL HYDRAULIC PRESSURE WITHIN ABOUT 20 SEC. AFTER FIRST INDICATION OF A PROBLEM, DECLARED AN EMERGENCY, RAN THE EMERGENCY CK LIST FOR GEAR EXTENSION, ZERO FLAP LANDING, AND EMERGENCY BRAKING.  LANDED AND USED EMERGENCY BRAKING.  CREW FOUND HYDRAULIC RESERVOIR COMPLETELY EMPTY.  MAINTENANCE DISCOVERED HYDRAULIC PUMP PRESSURE HOSE RUPTURED. THERE WAS NO EVIDENCE OF CHAFFING OR OTHER DAMAGE TO THE HOSE AT THE POINT WHERE IT RUPTURED HOSE WAS REPLACED.
